# SDR 04FDEA02661

- Difficulty date: September 7, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 39,697 hours, 6,814 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: ARC81042
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER NR 22 BARREL NUT BORE CORROSION   EXCEEDED CONDITION 3 LIMITS.  RIGHT HAND HORIZONTAL STABILIZER NR 22 BARREL NUT BORE REPAIRED AS PER EA NR 1-5510-80309 TITLE: HORIZONTAL STABILIZER, BARREL NUT BORE 22R.  REWORKED BEYOND S/B MD11-55-023 REV 2 LIMITS.
